U.S. doctors online nowAsk doctors free
Sri Lanka
A 35-year-old male asked:

i got a high bilirubin of 1.99 & mildly high sgpt/sgot. alp-ok, albumin/globulin - ok. blood hb 14.4. hep b & c- no. pancreas enzymes - ok.i got v bad mucus stool yestrday. my gp rx'd metronidazole 400 & rifaximin 550. r they safe for liver?

2 doctor answers2 doctors weighed in
Dr. Warren Wolfe
Family Medicine 58 years experience
Need more info: The medications that you mention are serious medications. On would have to know more about you medically to assess the fact of mixing these medications. Please consult with with your family physician who knows you better
Dr. Yelena Kipervas
Family Medicine 23 years experience
Explanation : Your liver enzymes are normal and this reflects the normal liver function. Please, continue the prescribed medications. This's important for recovery.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

Houma, LA
A 17-year-old male asked:

I'm on Benicar (olmesartan) 20 mg for high blood pressure now. Is this safe? Will my potassium get to high or my kidneys fail? And will it control pulse rate as well

2 doctor answers4 doctors weighed in
Dr. Quresh Khairullah
Nephrology and Dialysis 42 years experience
See below: Benicar (olmesartan) is a class of anti hypertensive medication called ace inhibitors. One of the side effects is high potassium and levels need to be monitored? If blood falls too low , there is risk for developing kidney failure.It is a a good pressure medication and can also reduce protein " leakage " from the kidney and has other beneficial effects.
Houma, LA
A 17-year-old male asked:

I'm on lopressor, benicar, (olmesartan) omeprazole, and ativan. Can any of these cause low calcium and potassium blood levels?

2 doctor answers2 doctors weighed in
Dr. Kevin Passer
Child Psychiatry 35 years experience
Omeprazole: The oneprazole can interfer with the way the body absorbs calcium.
A 37-year-old member asked:

What causes chest pains/headaches/stomach inflammation/muscle pain all over/ear infections/cough?

1 doctor answer1 doctor weighed in
Dr. Michael Sparacino
Family Medicine 37 years experience
Several things: This is a problem that requires a face-to-face meeting with your doctor. In that meeting, your doctor will listen to you, perform a throrough examination and possibly order labs or other tests. Based on this information, he/she will be able to tell you what's wrong and what to do about it.
A member asked:

Is chest pain from anemia , peptic ulcer, pulled muscle, impending heart attack, gerd, or angina ? 17 of sept, i was out , " de-rusting " a bike, & getting any rust of the chain. Also, i did lift the bike ; a rockhopper. Btw, I am female, 5'3" , 110 lbs

2 doctor answers2 doctors weighed in
Dr. Geoffrey Rutledge
Internal Medicine 41 years experience
You : You can refuse the treatment that the er doctor recommended to you and make an appointment with your primary care physician. When a patient presents to the er, the er doctor can only stabilize and treat the 'clinical picture' that was observed during the visit. It sounds like the er doctor took a look at your heart (ekg), your lungs (chest xray) and based on the fact that you tried Prilosec (able to consider ruling out indigestion) as a cause. Perhaps you exhibited some anxiety (for example: high blood pressure) during your er visit. Also, depending on your medication, the medications prescribed by the er physician may also help to relax smooth muscles and can provide some temporary pain relief. It is prudent to make an appointment with your primary care physician for a treatment regimen (such as managing high blood pressure) and investigating this pain. As for your visit in the ed, you were assessed accordingly to see if anything was going on with your heart and lungs. It was a very idea for you to go to er to make sure a serious event wasn't occurring. For all intents and purposes of an er visit, your needs were met. The next step is to follow up with your doctor for further assessment and ensure quality care and follow up.
A 28-year-old female asked:

I have had muscle cramps in my calfs for a few weeks now. Could it be blood clots or low potassium? Should i see a doctor right away?

2 doctor answers5 doctors weighed in
Dr. Geoffrey Rutledge
Internal Medicine 41 years experience
Leg : Leg cramps are common for many people. Yes, leg cramps can be occuring as a result of a blood clot in the leg (whoch decreases blood flow to the lower leg, causing pain) or an electrolyte imbalance (which can cause muscles to spasm). Other causes can be overextertion, peripheral vascular disease, dehydration and nerve disorders. It is important to see your doctor to determine the causitive factor. Also, take a look at your foot and note if there are any changes in color. Seek emergency medical attention for any change in color to the leg/foot and/or if you are experiencing unbearable pain.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 31, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.